MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24690
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that foreign material was found in the device.A 3.5mmx30mmx135cm (4f) sterling balloon catheter was selected for use.However, during unpacking, a hair was found on the holder of the device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Initial reported city (b)(6).Device evaluated by mfr.: returned product consisted of a sterling balloon catheter inside the packaging.The product package, pouch, and device were visually inspected.The box and pouch were both open.The pouch was opened along the poly-tyvek seal.The bsc seal was still intact.The device was still in its carrier tubing.There was foreign matter consisting of a hair on the carrier tube inside the pouch.Inspection of the remainder of the packaging and device presented no other damage or irregularities.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8734414
Report Number2134265-2019-06631
Device Sequence Number11406265
Product Code DQY
UDI-Device Identifier08714729756910
UDI-Public08714729756910
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141150
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2021
Device Model Number24690
Device Catalogue Number24690
Device Lot Number0021666690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2019
Initial Date Received by Manufacturer 05/31/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1